# SDR CA041125004

- Difficulty date: October 25, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Cessna U206C
- Aircraft time: 5,316 hours
- Engine: Cont IO520F
- Propeller: Mcauly D3A32C*
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bolt
- Part number: NAS464P5A42
- Condition: Sheared
- Location: Nlg Strut
- Component: Strut Assy, Cessna
- Component part number: 124610206
- Stage of operation: LD
- How discovered: O
- Nature of condition: D
- Precautionary procedure: E

## Discrepancy

(CAN) BOLT SHEARED ON LANDING CAUSING NOSE GEAR TO PIVOT FORWARD. NOTE: THIS BOLT WAS LAST CHANGED SEPTEMBER 9/94 AT 2875 I.T.T. (AIRCRAFT PRESENT TT IS 6238.7 HOURS) THIS AIRCRAFT HAS OPERATED ON SKIS (SUSPECT THAT BOLT WAS OVERSTRESSED IN THIS CONFIGURATION).  THIS BOLT WAS CRACKED PRIOR TO FAILURE AS HALF OF FRACTURE IS BLACK AND TOTAL FAILURE IS WHITE. SOME DAMAGE TO AIRFRAME WAS ENCOUNTERED.  IT SHOULD BE NOTED THAT INSPECTION OF THIS BOLT IS NOT REPLACED IN INSPECTION SCHEDULE.
